Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2013 | Journal Article | LibreCat-ID: 6729
Coumans, D., Gehrke, M., & van Rooijen, L. (2013). Relational semantics for full linear logic. Journal of Applied Logic, 12(1), 50–66. https://doi.org/10.1016/j.jal.2013.07.005
LibreCat | DOI
 

Filters and Search Terms

issn=1570-8683

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed